Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 315, Number 1
HTML articles powered by AMS MathViewer

Higher-order Sugawara operators for affine Lie algebras
Roe Goodman and Nolan R. Wallach PDF
Trans. Amer. Math. Soc. 315 (1989), 1-55
Functional equations, tempered distributions and Fourier transforms
John A. Baker PDF
Trans. Amer. Math. Soc. 315 (1989), 57-68
Multiresolution approximations and wavelet orthonormal bases of $L^ 2(\textbf {R})$
Stephane G. Mallat PDF
Trans. Amer. Math. Soc. 315 (1989), 69-87
Injectivity of operator spaces
Zhong-Jin Ruan PDF
Trans. Amer. Math. Soc. 315 (1989), 89-104
Invariant measures and equilibrium states for piecewise $C^ {1+\alpha }$ endomorphisms of the unit interval
Christopher J. Bose PDF
Trans. Amer. Math. Soc. 315 (1989), 105-125
On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs
M. Ali Khan PDF
Trans. Amer. Math. Soc. 315 (1989), 127-146
The structure of quasimultipliers of $C^ *$-algebras
Hua Xin Lin PDF
Trans. Amer. Math. Soc. 315 (1989), 147-172
Sarkovskiĭ’s theorem for hereditarily decomposable chainable continua
Piotr Minc and W. R. R. Transue PDF
Trans. Amer. Math. Soc. 315 (1989), 173-188
Hamburger moment problems and orthogonal polynomials
T. S. Chihara PDF
Trans. Amer. Math. Soc. 315 (1989), 189-203
A generalization of the Levine-Tristram link invariant
Lawrence Smolinsky PDF
Trans. Amer. Math. Soc. 315 (1989), 205-217
A new $3$-dimensional shrinking criterion
Robert J. Daverman and Dušan Repovš PDF
Trans. Amer. Math. Soc. 315 (1989), 219-230
The structure of some equivariant Thom spectra
Steven R. Costenoble PDF
Trans. Amer. Math. Soc. 315 (1989), 231-254
Compact abelian prime actions on von Neumann algebras
Klaus Thomsen PDF
Trans. Amer. Math. Soc. 315 (1989), 255-272
Optimal $L^ p$ and Hölder estimates for the Kohn solution of the $\overline \partial$-equation on strongly pseudoconvex domains
Der-Chen E. Chang PDF
Trans. Amer. Math. Soc. 315 (1989), 273-304
Nonlinearly equivalent representations of quaternionic $2$-groups
Washington Mio PDF
Trans. Amer. Math. Soc. 315 (1989), 305-321
Coupled points in the calculus of variations and applications to periodic problems
Vera Zeidan and Pier Luigi Zezza PDF
Trans. Amer. Math. Soc. 315 (1989), 323-335
Cauchy integral equalities and applications
Boo Rim Choe PDF
Trans. Amer. Math. Soc. 315 (1989), 337-352
Radially symmetric solutions to a superlinear Dirichlet problem in a ball with jumping nonlinearities
Alfonso Castro and Alexandra Kurepa PDF
Trans. Amer. Math. Soc. 315 (1989), 353-372
A higher order invariant of differential manifolds
Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker PDF
Trans. Amer. Math. Soc. 315 (1989), 373-388
$\overline \partial _ b$-equations on certain unbounded weakly pseudo-convex domains
Hyeonbae Kang PDF
Trans. Amer. Math. Soc. 315 (1989), 389-413
The transfer ideal of quadratic forms and a Hasse norm theorem mod squares
David B. Leep and Adrian R. Wadsworth PDF
Trans. Amer. Math. Soc. 315 (1989), 415-432